# SDR CALA2024050601321

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 28,766 hours, 10,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(B737-79-3-0036) RH FWD & AFT INTERNAL OVERWING UPPER EMERGENCY LIGHTS ARE INOP
